# SDR LR7A2012081400389

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 59,932 hours, 28,693 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT AFT FUSELAGE, FS 800,  WL 146, RBL 64.  REPAIRED RT AFT FUSELAGE SKIN IAW SMP 583, FIGURE 51-140-12.
